# SDR CALA2022051301226

- Difficulty date: May 13, 2022
- Submitted: May 13, 2022
- Operation: Air carrier
- Aircraft: N457UA
- Make and model: Airbus A320-232
- Aircraft serial: 1146
- Aircraft time: 69,026 hours, 29,297 cycles
- System (JASC): 2911 · Hydraulic Power Accumulator, Main
- Part: None
- Part number: NA
- Part serial: NA
- Condition: None
- Location: Hyd Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: K
- Precautionary procedure: B

## Discrepancy

HYD G RSVR LO LVL ECAM DISPLAYED. CREW CONFIRMS FOLLOWED QRH 130.19 AND TURNED OFF GREEN ENG 1 PUMP AS SOON AS ECAM MSG DISPLAYED. TOMC MX CNTL HILL. SVC GREEN HYD TO FULL PERFORMED LEAK CHECK AFTER LEAK CORRECTED.
